# SDR REXA2019042700681

- Difficulty date: April 27, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 27,963 hours, 25,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRAP AT FS 559 HAS CORROSION BETWEEN LBL 27 AND THE LT FLOOR SILL, IN THE CABIN. REMOVED AND REPLACED FLOOR STRAP AT FS 559 LBL 27. IAW SRM 51-42-06.
